MAUDE Adverse Event Report: DEVORO MEDICAL, INC WOLF THROMBECTOMY SYSTEM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

DEVORO MEDICAL, INC WOLF THROMBECTOMY SYSTEM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Lot Number 0000200069
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 07/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a vessel perforation occurred.A wolf venous thrombectomy catheter was selected for use.To begin the procedure, a venogram was performed and ivus was utilized to confirm clot was acute and measure vessel size from ivc down to proximal popliteal-distal sfv (10mm vessel).Through the 14fr wolf sheath, the physician advanced wolf catheter into clot and was able to pull in clot with about 20cm of the sleeve.Upon 3rd 1cm advancement, the physician met a lot of resistance and noted that the catheter would bounce backwards.The physician stopped and then attempted to pull on the sleeve, thinking he was in clot.He did this and also applied forward pressure on the catheter.Once he fully articulated the sleeve, he removed for inspection and did a venogram when a vessel perforation was noted.He rewired, advanced the sheath past the perforation, and opted to go down to a 6mm funneled wolf catheter.He did 2 successful sleeve pulls up to the common fem vein and then did a final sleeve pull back with the 8mm wolf catheter.Next, a wolf thrombectomy sheath was selected for use.Three aspirations were performed with the wolf sheath.It was observed a few times that the vacuum would not release on the wolf sheath.After his final aspiration, they noticed an abnormality in the sheath about 7-10cm away from distal tip.The wolf sheath was removed.An angiojet zelante and two ekos catheters were used to complete the procedure.There were no further patient complications.
 
Additional Manufacturer Narrative
Device analysis by mfr: the device was returned and analysis completed.A 14f wolf system 8mm x 60cm x 110cm was returned for analysis.Four devortex shafts were returned without the wolf catheter.Visual analysis was performed on the four devortex shafts.No damage or abnormalities were identified to any of the four devortex sleeves or shafts.The 4 devortex all had biomatter within their sleeves.Functional testing could not be performed since the wolf catheter was not returned for analysis, and the 4 devortex were already used.
 
Event or Problem Description
It was reported that a vessel perforation occurred.A wolf venous thrombectomy catheter was selected for use.To begin the procedure, a venogram was performed and ivus was utilized to confirm clot was acute and measure vessel size from ivc down to proximal popliteal-distal sfv (10mm vessel).Through the 14fr wolf sheath, the physician advanced wolf catheter into clot and was able to pull in clot with about 20cm of the sleeve.Upon 3rd 1cm advancement, the physician met a lot of resistance and noted that the catheter would bounce backwards.The physician stopped and then attempted to pull on the sleeve, thinking he was in clot.He did this and also applied forward pressure on the catheter.Once he fully articulated the sleeve, he removed for inspection and did a venogram when a vessel perforation was noted.He rewired, advanced the sheath past the perforation, and opted to go down to a 6mm funneled wolf catheter.He did 2 successful sleeve pulls up to the common fem vein and then did a final sleeve pull back with the 8mm wolf catheter.Next, a wolf thrombectomy sheath was selected for use.Three aspirations were performed with the wolf sheath.It was observed a few times that the vacuum would not release on the wolf sheath.After his final aspiration, they noticed an abnormality in the sheath about 7-10cm away from distal tip.The wolf sheath was removed.An angiojet zelante and two ekos catheters were used to complete the procedure.There were no further patient complications.It was corrected that an angiojet zelante, two ekos catheters, and a viabahn stent placed over the perforation were used to complete the procedure.

Brand Name
WOLF THROMBECTOMY SYSTEM
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
DEVORO MEDICAL, INC
46724 lakeview blvd
fremont 94538
Manufacturer (Section G)
DEVORO MEDICAL, INC.
46724 lakeview blvd
fremont CA 94538
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17603461
Report Number2124215-2023-44830
Device Sequence Number17719080
Product Code QEW
UDI-Device Identifier00850029546030
UDI-Public00850029546030
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K210911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2023
Device Lot Number0000200069
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/26/2023
Supplement Date Received by Manufacturer08/25/2023
Initial Report FDA Received Date08/23/2023
Supplement Report FDA Received Date09/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale
Patient RaceBlack Or African American